MathSciNet Relay Station
MathSciNet bibliographic data
MR2409984 Expansion
Dolia, A. N.; Harris, C. J.; Shawe-Taylor, J. S.; Titterington, D. M. Kernel ellipsoidal trimming. Comput. Statist. Data Anal. 52 (2007), no. 1, 309–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement